I got Botox 2 days ago. My forehead is still red and looks like a slight rash. My eyelids are swollen

Doctor Answers 6

Botox

Hello, 

Thank you for your question. It is difficult to say without an assessment. I'd recommend booking a follow-up appointment with your skilled and qualified injector. 

All the best. 

I got Botox 2 days ago. My forehead is still red and looks like a slight rash. My eyelids are swollen

Thank you for your question. It is difficult to tell without photos. I would recommend following up with your treating physician for an assessment. An in-person assessment is always best. 

Regards, 

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Rash from Botox NYC

I would definitely return to your treating physician for examination and post photos.  Was a numbing cream or different moisturizer used at the time of treatment? It sounds like an allergic reaction that should be examined.  Please keep us posted. Best, Dr. Green

I got Botox 2 days ago. My forehead is still red and looks like a slight rash. My eyelids are swollen

Thank you for your question.  Botox is normally absorbed very quickly in the forehead with most redness, swelling, or irritation resolved within 24 hours.  I would reach out to your injector and voice your concerns, they should be able to see you for an in-person examination to make sure that all is well.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

2 days after Botox

The swelling and rash you describe can't be properly addressed without examining you or at least photos. That said, what you describe sounds like it could be a localized allergic reaction. This is extremely uncommon from Botox. Did your injector use something to clean, prepare or treat your skin that is new to you? Did you try new products in the area? Did you change your soap or shampoo? You might consider an over the counter allergy medication. If your symptom get worse or if they don't go away in a couple days call your doctor.

Please note - this is a general response to a question and in no way constitutes a doctor-patient relationship. Consult your physician for treatment, if needed.

Nicole Kafka, MD
New York General Surgeon
1.0 out of 5 stars 1 review

Rash and swelling after Botox

Thanks for your question. Without photos it is impossible to determine what is happening in your particular case.  I will say that eyelid swelling and a rash are certainly not common side effects following Botox. I recommend you follow up with your physician injector to see if they can help you manage these concerns. Best of luck to you!

Alix J. Charles, MD
Hinsdale Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.